It could change the bleeding menstruation cycle after taking the contraceptive pill
Q: I took a contraceptive pill on the last day of my period.
Exactly on the fifth day, I had a similar amount of irregular bleeding to my period for five days. I’m not sure if this is an illegal bleeding or menstruation.
In this case, will my menstruation be delayed next month? My period is about six days old, but I don’t have any news of menstruation.
A: The menstrual cycle may change after taking the contraceptive pill.
Also, it’s not that there’s no possibility of pregnancy after taking the medication, so you should observe if your menstruation is normal during the next menstrual cycle.
If you are worried about pregnancy, it may be a good idea to take a pregnancy test.
It is correct to test it with morning urine 2 to 3 weeks after having sex. Imtegi accuracy is more than 90%. If the pregnancy test results are negative, there is little chance of pregnancy.
If you are worried about bleeding, menstruation, and changed menstruation cycles after taking the contraceptive pill, it is recommended that you visit a nearby gynecologist for medical treatment.